# SDR MASA2011030402060

- Difficulty date: March 1, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 12,142 hours, 8,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION.  MX R2 PX107, OPS GOOD.
